# SDR MWEA00027

- Difficulty date: January 12, 2000
- Submitted: January 25, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 37,797 hours, 29,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991556169
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WEB OF VENTRAL STAIRWAY BULKHEAD AT STATION 996 HAS AN AREA OF MODERATE CORROSION.  MTC FABRICATED AND INSTALLED DOUBLER.
